Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

On Paraguard IUD, have missed period, negative pregnancy test. Cause?

hello there, My name is Chyna I m having a problem understanding why I haven t had my period. I m currently on the Paraguard IUD for about a year and a half ago after I had my son, everything was fine my period was regular. My last period was December 3rd 2013 and its been I believe 24 days I haven t had no sign of it. I ve taken enough pregnancy test and they all come back negative so what can the problem be? Is this normal or can i be pregnant?
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

The missing period could be due to hormonal imbalance, such imbalance in hormonal levels can be seen in people with hormonal birth control measures on.

Need not worry , your cycles may resume from next month,if they don't then there is need for you to get examined by your gynecologist and revise the birth control measure.

Wish you good health.

Answered: Thu, 24 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor